Rocky Mountain Journal of Mathematics

The Worpitzky-Pringsheim Theorem on Continued Fractions

A.F. Beardon

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 31, Number 2 (2001), 389-399.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 30B70: Continued fractions [See also 11A55, 40A15]


Beardon, A.F. The Worpitzky-Pringsheim Theorem on Continued Fractions. Rocky Mountain J. Math. 31 (2001), no. 2, 389--399. doi:10.1216/rmjm/1020171566.

Export citation


  • A.F. Beardon, Worpitzky's theorem on continued fractions, preprint, 1999.
  • --------, On the geometry of Pringsheim's continued fractions, Geom. Dedicata, to appear.
  • L.R. Ford, Automorphic functions, 2nd ed., Chelsea Publ. Co., New York, 1951.
  • W.B. Jones and W.J. Thron, Continued fractions, Encyclopedia Math. Appl., 11, Addison-Wesley, New York, 1980.
  • L. Lorentzen and H. Waadeland, Continued fractions and some of its applications, North-Holland, Amsterdam, 1992.
  • O. Perron, Die Lehre von den Kettenbrüchen, Vol. 1, Teubner, Stuttgart, 1954.
  • W.J. Thron, Convergence of sequences of linear fractional transformations and of continued fractions, J. Indian Math. Soc. 27 (1963), 103-127.
  • H.S. Wall, Analytic theory of continued fractions, Chelsea Publ. Co., New York, 1948.